MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5694/j.1326-5377.1979.tb127000.x

Медицинская библиотека · The Medical journal of Australia · 1979

Ventricular tachycardia in a patient on dehydroemetine and chloroquine for amoebic liver abscess.

Seshadri M S, John L, Varkey K, Koshy T S

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of ventricular tachycardia in patient who was being treated with dehydroemetine and chloroquine for amoebic liver abscess is reported. The patient had 15 episodes of this arrhythmia. The hazard of using dehydroemetine and chloroquine in conventional doses, even sequentially, is emphasized.

Для цитирования: Seshadri M S, John L, Varkey K, Koshy T S. Ventricular tachycardia in a patient on dehydroemetine and chloroquine for amoebic liver abscess.. The Medical journal of Australia. 1979. DOI: 10.5694/j.1326-5377.1979.tb127000.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.